|Publisher DOI:||10.1137/20M1348832||Title:||Reduced lattices of synchrony subspaces and their indices||Language:||English||Authors:||Kamei, Hiroko
|Keywords:||Coupled cell network; Index; Jordan normal form; Lattice; Synchrony subspaces||Issue Date:||8-Apr-2021||Publisher:||SIAM||Source:||SIAM Journal on Applied Dynamical Systems 20 (2): 636-670 (2021-04-08)||Abstract (english):||
For a regular coupled cell network, synchrony subspaces are the polydiagonal subspaces that are invariant under the network adjacency matrix. The complete lattice of synchrony subspaces of an ncell regular network can be seen as an intersection of the partition lattice of n elements and a lattice of invariant subspaces of the associated adjacency matrix. We assign integer tuples with synchrony subspaces and use them for identifying equivalent synchrony subspaces to be merged. Based on this equivalence, the initial lattice of synchrony subspaces can be reduced to a lattice of synchrony subspaces which corresponds to a simple eigenvalue case discussed in our previous work. The result is a reduced lattice of synchrony subspaces, which affords a well-defined nonnegative integer index that leads to bifurcation analysis in regular coupled cell networks.
|URI:||http://hdl.handle.net/11420/9548||ISSN:||1536-0040||Journal:||SIAM journal on applied dynamical systems||Institute:||Mathematik E-10||Document Type:||Article|
|Appears in Collections:||Publications without fulltext|
Show full item record
checked on Sep 28, 2022
Add Files to Item
Note about this record
Cite this record
Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.